Journal article icon

Journal article

Community structure in the U.S. House of Representatives.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.2390556

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Chaos (Woodbury, N.Y.)
Volume:
16
Issue:
4
Pages:
041106
Publication date:
2006-12-05
DOI:
EISSN:
1089-7682
ISSN:
1054-1500
URN:
uuid:60143dec-10f7-44d0-b535-6d1952e213f1
Source identifiers:
5956
Local pid:
pubs:5956

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP